Sounds like your having an adverse effect to the Levothyroxine. You should consult your prescriber, your prescriber may have advise or want to switch you to another Thyroid Agent such as the brand for levothyroxine called Synthroid. Cytomel is another thyroid agent and may not solve the issue adding two thyroid agents together. another popular one is levoxyl.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2010 • 2 answers
My doctor recently increased my dosage of Levothyroxine from 100 mcg to 175 mcg. What does this mean
Updated 1 Jan 2012 • 1 answer
I take 3 grains of Armour thyroid in the morning along with 25 mcg of Cytomel. I then take 25 mcg of
Updated 20 Sep 2012 • 2 answers
Updated 24 Mar 2013 • 2 answers
I was on 100 mcg levothyroxine my endo changed the dose to 112 mcg now I'm having headaches every da
Updated 27 Jan 2017 • 1 answer